Your cart contains 0 item(s) [Check Out] Home About Us Ordering Process Contact
 
88-80848 Ibuprofen 200mg 250ct

 

Ibuprofen
Compares to Advil®

  • Relief from fever and aches and pains associated with arthritis, menstrual cramps, colds, headache, toothache, muscular and backache.
  • Easy-to-swallow, film coated tablets
  • Unit dose packets
  • Spanish labeling where possible
Each tablet contains:
Ibuprofen 200mg.



Welcome to the LoneStar Coffee Website. You can place your order online by browsing the products on the left menu bar.
A representative will contact you once you confirm your order.
To place an order by phone please contact us at: Houston: 832-912-1325 Dallas: 972-479-1717 Toll Free: 1-866-832-7901

Products
Copyright 2018 Lone Star Coffee, LLC
Terms and Conditions | Policies